MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-15
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined that the reported failure to advance, stent dislodgement and foreign body in patient appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion in the mid right coronary artery.A 3.50 x 15 mm xience alpine stent delivery system (sds) was advanced to the lesion, met resistance and became caught on the proximal edge of the lesion.When the sds was pulled back into the guiding catheter, the stent implant dislodged from the balloon and became free floating.The stent implant migrated through the vasculature and ended up in a femoral side branch off the superficial femoral artery.No attempts were made to retrieve the loose stent as the physician felt that it was in a location that would not cause a problem for the patient.A new unspecified sds was used to successfully complete the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7089228
Report Number2024168-2017-09469
Device Sequence Number1483445
Product Code NIQ
UDI-Device Identifier08717648199523
UDI-Public08717648199523
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2020
Device Catalogue Number1125350-15
Device Lot Number7051241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;